NOVEMBER 19-23    5 DAY BILTMORE TRIP @ CHRISTMAS TOUR


Itinerary 

Day 1    Thursday, NOVEMBER 19

7:30 am          Depart    Lanoka Harbor Walmart 

8:00 am         Depart   Toms River  NJT Bus  Park n Ride

8:30 am           Depart  Brick Target (Cedar Bridge rear side, look for employee parking signs).

                             30 min morning comfort stop

                              1 hour Lunch Stop en route

                              30 min afternoon comfort stop

6 pm               Check In 1 nt. Hyatt Place Hotel, Greensboro,NC   OVERNIGHT BAG ONLY

7:15 pm          Depart for dinner  Olive Garden    (Included)

7:30 pm          Arrive  Olive Garden

                       After dinner return to hotel

Day 2     FRIDAY, November 20

6-8:45 am      Breakfast    (Included)

9 am              Depart

9:45 am         Arrive Reynolda House Tour

10 am            Tour begins (self guided)

11:30 am        Depart

11:45 am        En Route 1 hr. Lunch Stop 

12:30 pm        Depart

3:00 pm          Arrive 2 nts. Comfort Suites, Asheville,NC

4:30 pm          Depart for dinner (Included)

4:45 pm          Stone Ridge Resturant       

6:45 pm          Depart

7:30 pm          Arrive Biltmore Estate      

7:45 pm              Tours begins          (self-guided twilight tour of mansion with headset)

9:45 pm           Depart for hotel

10 pm              Arrive back Hotel

Day 3      SATURDAY, NOVEMBER 21

6-9 am             Breakfast (Included)

9:15 am           Depart for Biltmore Estate

10 am              Arrive Antler Hill Village for Free time and lunch on your own a

                              and even save some room for Biltmore brand wine tasting.

11:00 am             Tour of Biltmore Winery (Self Guided)

2:45 pm           Depart 

3:15 pm           Arrive hotel to relax before dinner

5:45 pm           Depart for Dinner Omni Park Resort Hotel  (Included)

6:15 pm           Arrive Omni Park Resort and enjoy the amazing Prime Rib Buffet 

8:00 pm           Depart               

Day 4      SUNDAY, NOVEMBER 22

6-8 am             Breakfast   (Included)

7:00 am           Luggage outside by your door for pick up

8:45 am            Depart

9 am                Meet Step on guide for city tour

                        Visiting Blue Ridge Parkway visitors center, Folk art center, Downtown Asheville 

12 pm                   Arrive Grove Arcade Downtown Asheville

                         Free time for shopping and lunch on your own.

2 pm                 Depart

4:30 pm            Check in 1 nt. Drury Inn,  Greensboro, NC   OVERNIGHT BAG ONLY

5-7 pm              Managers reception with  2 complementary drinks and appetizers.

7:30 pm            Depart for dinner 

Day 5      MONDAY, NOVEMBER 23

6- 8 am            Breakfast (Included)

8:30 am              Depart

                                    30 min morning comfort stop

                                     1 hour Lunch Stop

                                    30 min afternoon comfort stop

7:00 pm           Arrive Brick Target  (Cedar Bridge rear side, look for employee parking signs)

7:30 pm                        Arrive  Toms River NJT Bus Park n Ride

8:00 pm                        Arrive Lanoka Harbor Walmart


   Times are approx and can change due to weather and traffic


Garys Fun On Wheels Tours 

P.O. Box 211, Lanoka Harbor, NJ. 08734 | (609) 857-6000

BOOK NOW